College Confidential’s “Dean,” Sally Rubenstone, put together 25 of her best tips. So far, the "25 Tips from the Dean" eBook has helped more than 10K students choose a college, get in, and pay for it. Get your free copy: http://goo.gl/9zDJTM
My son recently returned to school for soph. year. He is on Adderall and is already complaining of the side effects (tried several other drugs last year with worse side effects). The sleep problems have returned even though he doesn't take after about 4pm (adderall is the short acting). Appetite is severely decreased (last year he lost 35lbs in one semester). "Rebound" crash time is bugging him. Also feels that it affects his ability to work out.
He is so frustrated he wants to stop med, but feels that he won't be able to effectively read or listen to lectures without it. He stopped the med during summer and felt great, was able to work out alot, put weight back on, etc.
Anyone else deal with these issues and have any suggestions? I have just told him to monitor what he eats and eat quantity he needs whether he "wants" it or not. (of course that is advice from someone who can't imagine not wanting to eat) I haven't read anything about these meds affecting physical training. As far as the sleep....? I don't know, last year Dr. put him on sleep meds and that opened another can of worms.